# SDR AALA202306121011

- Difficulty date: June 5, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 41,400 hours, 16,986 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB ON THIRD STIFFENER FROM FRONT, LOCATED AT STABILIZER STA 147.90. REPAIRED RIB PER SRM 55-10-09-2R.
